# SDR V6NA20180214001

- Difficulty date: February 14, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 9,552 hours, 9,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4525500079003
- Condition: Corroded
- Location: Bs 520
- Part time: 9,552 hours, 9,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 9600 HOUR INSPECTION DISCOVERED LAND ANGLE AT BS 520 TO BE CORRODED.  CORROSION WAS ON AFT SURFACE LOWER POSITION AND DETERMINED TO BE OUT OF LIMITS.  OPEN
